Posted by papillon2 on March 5, 2012, at 7:05:07
In reply to Re: Best non-MAOI for these symptoms? » SLS, posted by Vincent_Qc on March 4, 2012, at 17:50:39
> strangely now even in low doses like 1 mg of Paxil or 1 mg of Lexapro my symptoms increase too much and they affect mainly my heart who race so fast and my anxiety increase by 10 folds...Too bad I have too many heart symptoms to start a Maoi for now
I take a tricyclic anti-depressant -- which are notorious for cardiac side effects -- and I benefit greatly from the addition of Aspirin 100mg and 3g fish oil. If I stop one or both of them, the cardiac side effects (tachycardia, palpitations and chest pain) worsen. You might like to give Aspirin and fish oil a try should you resume taking a medication which gives you heart issues.
I have also found that my heart gradually became used to each dose increase over the period of a month. My resting heart rate is still roughly 25 bpm faster than usual, but I can better cope with it and I rarely have any chest pain or palpitations.
For me, having a fast heart rate feels like anxiety. This is not surprising, given that anxiety often makes one's heart beat faster. So even though I am not anxious about my heart beating so fast, I suspect I would feel less anxious if it didn't.
Ring the bells that still can ring
forget your perfect offering
there is a crack in everything
that's how the light gets in
~ Leonard Cohen